# SDR AMTA200700135

- Difficulty date: March 3, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 9640453011
- Part serial: FK51601076
- Condition: Unserviceable
- Location: Lt Hf Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT TRANSMISSION INTERMITTENT AT ALL CREW STATIONS.  REMOVED AND REPLACED LT HF COUPLER IAW MM.  INSTALLATION TEST NORMAL. (K)
